Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Leg jerks on serotonergic meds. . . ed_uk2010

Posted by g_g_g_unit on September 18, 2010, at 1:48:40

In reply to Re: Leg jerks on serotonergic meds. . ., posted by ed_uk2010 on September 17, 2010, at 13:19:47

> >What to do, what to do? Will they pass?
>
> A reduced dose may be the most appropriate place to start. That's what I'd try anyway.
>
>

I'm only on 100mg, and have been experiencing them with each subsequent titration since I started at 25mg a week ago. Do you know what causes them, Ed? Is it typically a transient problem?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962688
URL: http://www.dr-bob.org/babble/20100917/msgs/962834.html